# SDR SWIA200312391

- Difficulty date: September 7, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 11,927 hours, 18,066 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 3081401003
- Part serial: 0719
- Condition: Malfunctioned
- Location: Linear
- Part time: 8,112 hours, 11,965 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFLIGHT, MOMENTARILY WAS NOT ABLE TO GET MORE THAN 1 INCH TRAVEL OUT OF RIGHT RUDDER PEDAL.  RAN QRH, CYCLED BLUE RUDDER SYSTEM AND PROBLEM COMPLETELY ELIMINATED WITH NO FURTHER PROBLEMS.  REMOVED AND REPLACED BLUE HYD SYSTEM RUDDER ACTUATOR WITH SERVICEABLE UNIT IAW MM 27-22-02.  OPS CHECK GOOD.
